MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI

BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI
Model Number 87045
Medical Device Problem Codes Power Conditioning Problem (1474); Impedance Problem (2950); Material Deformation (2976); Mechanics Altered (2984); Temperature Problem (3022); Data Problem (3196); Noise, Audible (3273)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the effect of the ablation could not be observed.The patient underwent an ablation procedure for atrial fibrillation.Upon unpacking the intellanav oi ablation catheter it was observed to be kinked and when bending in both directions an audible crack was heard and the catheter did not bend far enough.During the procedure in the left atrium it was felt that though there was irrigation, the catheter temperature was unusually low at 21 degrees c, and the impedance seemed to change little; the effect of the ablation could not be felt.The device was in power control mode.Signal noise was also present, which was improved by improving the power supply around the equipment.Magnetic positioning allowed for small cardiac vein isolation and the procedure to be successfully completed without patient complications.

Brand Name
INTELLANAV OPEN-IRRIGATED
Common Device Name
INTELLANAV OI
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8821378
Report Number2134265-2019-08661
Device Sequence Number16853855
Product Code OAD
UDI-Device Identifier08714729937432
UDI-Public08714729937432
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150005/S005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2021
Device Model Number87045
Device Catalogue Number87045
Device Lot Number0023035894
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MAESTRO GENERATOR 4000; RHYTHMIA HDX MAPPING SYSTEM V. 3.0